# SDR SWIA202405080220

- Difficulty date: February 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA56697-690-53-41-214-N689CAMXCODEID50977-PR - THE RHS PRESS FLOOR SILL DECK AND SPLICE PLATE ARE CORRODED AT FS797. REMOVED CORROSION IN REF TO TEMP REO 690-53-41-214 REV A, DTD 02/12/2020.  PERFORM PERM REPAIR WITHIN 8000 FLT HRS OF THIS REO INCORPORATION, PART NUMBER:   - , SERIAL NUMBER: 15133, POSITION: (C-CHECK RO 5/6/2024)PERFORMED PERMANENT REPAIR ON RH PRESSURE FLOOR SILL DECK, CUT AWAY DAMAGE, FABRICATED AND INSTALLED ALLL REPAIR PARTS, PER MHIRJ REO 690-53-41-453 REV -- DATE 2024-04-17. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
